# SDR CAL960065

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT NR 1827 - IAH - THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED WHILE ON APPROACH TO IAH.  THE THROTTLES WERE BROUGHT TO IDLE, BUT THE LIGHT DID NOT EXTINGUISH.  BOTH FIRE BOTTLES WERE DISCHARGED, BUT THE LIGHT REMAINED ON.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENGINE CORE FIRE DETECTION LOOP WAS FOUND AT FAULT AND THE OUTBOARD CORE LOOP CONNECTORS WERE FOUND BROKEN.  THE CORE LOOP ASSEMBLY AND BOTH CONNECTORS WERE REMOVED AND REPLACED.  THE NR 2 ENGINE WAS RUN AT VARIOUS POWER SETTINGS AND ALL INDICATIONS CHECKED NORMAL.  (M)
